# SDR SWIA2020091152456

- Difficulty date: August 23, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD WET AREA ON RIGHT INBOARD SEAT TRACK SEGMENT FRAME 12 TO FRAME 20/21 IN THE FOLLOWING 4 LOCATIONS: BETWEEN FR 12 AND 13; BETWEEN FR 13 AND 14; FR 14, AND FR 17, AS MARKED.  21424322 C-CHECK RO 9/8/2020.  REMOVED AND REPLACED FWD WET AREA RT INBOARD SEAT TRACK FRAME 12 TO 20/21.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
